# SDR HALA0800409

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRUT AFT FAIRING CHANNEL, INBD CRACKED AT FWD END.  I/B AFT FAIRING CHANNEL PT NR 313T1380-243.  REPLACED IAW SRM 51-40-02, REV 76.
